American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 74 found      Go to page: 1 2 3

[31] Everett W. Howe. Plane quartics with Jacobians isomorphic to a hyperelliptic Jacobian. Proc. Amer. Math. Soc. 129 (2001) 1647-1657. MR 1814093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] S. D. Galbraith, S. M. Paulus and N. P. Smart. Arithmetic on superelliptic curves. Math. Comp. 71 (2002) 393-405. MR 1863009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Rainer H. Kaenders. The mixed Hodge structure on the fundamental group of a punctured Riemann surface. Proc. Amer. Math. Soc. 129 (2001) 1271-1281. MR 1712897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] David Penniston. Unipotent groups associated to reduced curves. Trans. Amer. Math. Soc. 352 (2000) 5025-5043. MR 1695033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jean-Louis Colliot-Thélène and Bjorn Poonen. Algebraic families of nonzero elements of Shafarevich-Tate groups. J. Amer. Math. Soc. 13 (2000) 83-99. MR 1697093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Emma Previato. Poncelet's theorem in space. Proc. Amer. Math. Soc. 127 (1999) 2547-2556. MR 1662198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Sachar Paulus and Hans-Georg Rück. Real and imaginary quadratic representations of hyperelliptic function fields. Math. Comp. 68 (1999) 1233-1241. MR 1627817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] San Ling. On component groups of $J_0(N)$ and degeneracy maps. Proc. Amer. Math. Soc. 126 (1998) 3201-3210. MR 1469421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Paul van Wamelen. Equations for the Jacobian of a hyperelliptic curve. Trans. Amer. Math. Soc. 350 (1998) 3083-3106. MR 1432144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Seng-Kiat Chua and San Ling. On the rational cuspidal subgroup and the rational torsion points of $J_0(pq)$. Proc. Amer. Math. Soc. 125 (1997) 2255-2263. MR 1396972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] David Grant. A curve for which Coleman's effective Chabauty bound is sharp . Proc. Amer. Math. Soc. 122 (1994) 317-319. MR 1242084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Donu Arapura and Kyungho Oh. Abel's theorem for twisted Jacobians . Trans. Amer. Math. Soc. 342 (1994) 421-433. MR 1162101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Despina T. Prapavessi. On the Jacobian of the Klein curve . Proc. Amer. Math. Soc. 122 (1994) 971-978. MR 1212286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Lucia Caporaso. A compactification of the universal Picard variety over the moduli space of stable curves . J. Amer. Math. Soc. 7 (1994) 589-660. MR 1254134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] San Ling. Shimura subgroups of Jacobians of Shimura curves . Proc. Amer. Math. Soc. 118 (1993) 385-390. MR 1145947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] A. Alzati and G. P. Pirola. Rational orbits on three-symmetric products of abelian varieties . Trans. Amer. Math. Soc. 337 (1993) 965-980. MR 1106186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Alexis Kouvidakis. Divisors on symmetric products of curves . Trans. Amer. Math. Soc. 337 (1993) 117-128. MR 1149124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Luis A. Piovan. Canonical system on elliptic curves . Proc. Amer. Math. Soc. 119 (1993) 1323-1329. MR 1196168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] William M. Faucette. Harmonic volume, symmetric products, and the Abel-Jacobi map . Trans. Amer. Math. Soc. 335 (1993) 303-327. MR 1075380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Clint McCrory, Theodore Shifrin and Robert Varley. The Gauss map of a genus three theta divisor . Trans. Amer. Math. Soc. 331 (1992) 727-750. MR 1070351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] George R. Kempf. Notes on the inversion of integrals. II . Proc. Amer. Math. Soc. 108 (1990) 59-67. MR 990426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] George R. Kempf. Notes of the inversion of integrals. I . Proc. Amer. Math. Soc. 107 (1989) 873-880. MR 986651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] James L. Parish. A family of abelian varieties rationally isogenous to no Jacobian . Proc. Amer. Math. Soc. 106 (1989) 1-7. MR 929427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Robert F. Coleman. Torsion points on abelian \'etale coverings of ${\bf P}\sp 1-\{0,1,\infty\}$ . Trans. Amer. Math. Soc. 311 (1989) 185-208. MR 974774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Robert M. Kuhn. Curves of genus $2$ with split Jacobian . Trans. Amer. Math. Soc. 307 (1988) 41-49. MR 936803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Alberto Collino. A simple proof of the theorem of Torelli based on Torelli's approach . Proc. Amer. Math. Soc. 100 (1987) 16-20. MR 883393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] David G. Cantor. Computing in the Jacobian of a hyperelliptic curve . Math. Comp. 48 (1987) 95-101. MR 866101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] R. J. Schilling. Generalizations of the Neumann system. Bull. Amer. Math. Soc. 14 (1986) 287-291. MR 828828.
Abstract, references, and article information   
View Article: PDF

[59] R. J. Schilling. Baker functions for compact Riemann surfaces . Proc. Amer. Math. Soc. 98 (1986) 671-675. MR 861773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] George R. Kempf. The equations defining a curve of genus $4$ . Proc. Amer. Math. Soc. 97 (1986) 219-225. MR 835869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 74 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia